Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Diagnosed with frontal and maxillary sinusitis. Having headache, nausea, diarrhea and body pain

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2001
Answered : 2291 Questions
I have been diagnosed with frontal ans mixiliary sinusitis a few days ago. Been on medication for the past 3 days but symptoms still persist. Now I am having headache (extra sensitivr on top of my head), nausea, pain around my eyes and forehead, still neck, sharp pain on my lower back, aches in my whole body and diarhoea. What can it be?
Posted Wed, 3 Apr 2013 in Headache and Migraines
Answered by Dr. Naveen Kumar 51 minutes later

Thanks for posting the query

As you have already been diagnosed as having sinusitis, I do not know whether the medicines prescribed to you are enough to take care of the same.

The symptoms of headache, pain around the eyes and forehead are due to sinusitis itself. Neck pain and body ache could be related to the lassitude secondary to the infection and diarrhea because of the medicines taken.

My advice to you:
1. Drink plenty of warm water to keep the nose and the throat hydrated.
2. Use saline nasal spray followed by steam inhalation 2-3 times a day, which helps in reducing the nasal congestion and clearing of the mucus.
3. Avoid coffee and chilled beverages, both of these increases the consistency of secretions and worsens your problems.
4. A course of good antibiotic such as cefuroxime.
5. A mucolytic (such as ambroxol or bromhexine) to reduce the viscosity of the mucus.
6. An anti-inflammatory medicine such as ibuprofen or diclofenac for headache and body ache.

Hope I have answered your query; I will be available for the follow-up queries.

Dr. Naveen Kumar N.
ENT and Head & Neck Surgeon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor